Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

No periods post implant with weight gain, pain and movement in lower stomach area. Chances of pregnancy?

hi I ve had the implant in for 1year and 3months now. in the first year I experience headaches , feeling sick which on 2 occasions I was sick and dizziness , but just recently I keep getting pain and movement in my lower stomach area. sometimes I have to stay still til the pain goes, i m getting worried that i might be pregnant because ever since i ve had the implant put in i ve had no periods and gain quiet a bit of weight. please help.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I am not sure if you are talking about a progestin implant in the arm or the IUD in the uterus. Both cause amenorrhea or lack of menstruation. There also associated with weight gain. Progesterone can also cause some bowel distention and increasing gassiness. I would recommend that you take a pregnancy test. My guess is that you are not pregnant because the long-acting reversible contraceptives such as the arm implant or IUD have a very high effectiveness more so even than contraceptive pills but the pregnancy test will answer this question completely.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor